On Concerta, but have absolute no motivation.

Patient

Q: NO MOTIVATION, PLEASE HELP! As we speak I am supposed to be doing a huge homework assignment but honestly cant bring myself to do it, please help. I just got back on Concerta today after being off of it for 3 years but the reason I was off of it is because it didn't help me, well I take that back! If I were motivated and at school It helped me focus yes, but even back then I could barely get motivated. Until it was a day before an assignment was due then I go into panic/focus mode and get my shi^ done. It makes me so sad that I honestly have ABSOLUTLY no motivation what so ever to do my homework. I am so behind in my classes ( College Freshman) my professor has already told me to drop her class because I am so behind. I want to cry every night because I honestly feel like I cant do it, I cannot do it by myself. I need help for everything I do, I always seem to need someone physically next to me just so I have someone there if I have any questions or if I just need moral support to get my stuff done. I am paying for college all on my own and living on my own! (which adds to more stress) my parents make way too much money for me to get any financial aid, but again I am paying for all my schooling ( want to be a high school teacher!) I don't understand. But that is a whole other issue in itself. I am wondering if there is any medication out there that can help me ACTUALLY GET TO ACTUALLY DOING MY WORK! I don't really know if I am describing depression, though either. I do have a lot of self issues when I really shouldn't and I know that but I still have these self issues. I cant help but feel so low about myself and failing my classes doesn't help either. BUT I HONESTLY cannot get my self to start my homework or other stuff too. its exhausting and emotionally draining even though all I'm doing with my life is going to the dog park and work and watch T.V. Thinking about homework and how behind I am make me even more sad and more anxious! I don't have a clue what to do with my self! I need help and any advice would help! because I'm about to waste a whole lot of money by dropping these classes and have to retake them and paying fees all for dropping it a few weeks before the semester ends!

Symptoms:  No motivation, having no motivation make me sad and anxious.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews